It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Anxiety Message Board

Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 09-14-2004, 08:44 AM   #1
Junior Member
Join Date: Aug 2004
Location: NH
Posts: 24
Meagon HB User
Question Pleas Help Quickly

I have been to the doctor for many symptoms including pains in arms and legs, pains in chest, pains in stomach and back, tingling in arms and fingers and many other small aches that are dealable but annoying. Are these symptoms of anxeity or are they putting me on meds for no reason. My doctor has me on Lexapro but I have only been on it for 3 weeks and it hear that it takes 4 to 6 weeks to work so I guess that I will have to wait. Are these normal symptoms?

Sponsors Lightbulb
Old 09-14-2004, 02:23 PM   #2
Senior Veteran
Join Date: Feb 2003
Location: melbourne, vic, aust
Posts: 7,376
hry33 HB Userhry33 HB User
Re: Pleas Help Quickly

Hi meagon

I assume doc thinks its all from anxiety, lexapro is a prozac type antidepressant that usually reduces anxiety and relaxes you, takes 2 to 6 weeks to work properly

would also help if you learned to relax and took long soaks in a hot bath, also jacuzzi, spas, etc, try massage and get more exercise, maybe join a gym

Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
do i have herpes please help! ineedhelp9752 Herpes 4 11-13-2009 08:54 PM
PLEAS help lost wife-n-kid scottielove Anger Management 1 02-24-2009 08:27 AM
Has anyone ever had Facet Nerve Injections - need advice re Pain Management Please kim46 Pain Management 11 06-19-2008 10:22 AM
Falling for some one too quickly! Crazymotorbiker Relationship Health 11 03-15-2008 10:40 AM
How quickly do you feel diff. when change. meds? pixiek Thyroid Disorders 3 09-10-2005 04:37 PM
Penis gets erect too quickly Max4545 Sexual Health - Men 6 08-20-2005 03:04 PM
did I move on too quickly after my breakup? eaglesgirl37 Relationship Health 30 08-17-2005 08:34 AM
Having withdrawels,pleas help. mikki67 Restless Leg Syndrome 1 02-11-2005 07:55 AM
Anyone have a goiter that shrinks and swells quickly during the day????? hypodude Thyroid Disorders 0 10-31-2004 04:38 PM
Remeron / Zispin opinions pleas webbsy Depression 5 12-12-2003 11:47 AM

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:22 AM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!